# SDR A6WA202209208308

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 41,404 hours, 39,789 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Wrong Part
- Location: Rt Aileron
- Component: Aileron, CC67013000
- Component part number: CC670130002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE DUE TO WRONG BUSHING INSTALLED. WRONG BUSHING OUTSIDE DIAMETER .750, INSIDE DIAMETER .627 / AILERON HOLE .815" OUTSIDE DIAMETER, .611" INSIDE DIAMETER. ***AIRCRAFT REMOVED FROM SERVICE ***** RH AILERON PN: CC670-13000-2 SN: 7711 UPWARD PCU IB SIDE OF FORK HAD WRONG BUSHING INSTALLED. WRONG PN INSTALLED PN: S10009-225Y. RIGHT PN: S6500B10P47. REF IPC 57-60-00 FIG 1A PG 3. REPLACED BUSHING IAW AMM 20-26-00.
